# SDR UIEA2018071701499

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 85,121 hours, 24,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Part serial: 13888
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE INERTIAL REEL INOP. INSTALLED DESCENT DEVICE IAW AMM IAI 25-61-03. INSTALLATION CHECK GOOD.
